Two-dimensional stationary Navier–Stokes equations with 4-cyclic symmetry

Masao Yamazaki*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)

Abstract

This paper is concerned with the stationary Navier–Stokes equation in the whole plane and in the two–dimensional exterior domain invariant under the action of the cyclic group of order 4, and gives a condition on the potentials yielding the external force, and on the boundary value, sufficient for the unique existence of a small solution equivariant with respect to the aforementioned cyclic group.

Original languageEnglish
Pages (from-to)2281-2311
Number of pages31
JournalMathematische Nachrichten
Volume289
Issue number17-18
DOIs
Publication statusPublished - 2016 Dec 1

Keywords

  • Navier–Stokes equations
  • asymptotic profile
  • exterior problem
  • stationary solutions

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint

Dive into the research topics of 'Two-dimensional stationary Navier–Stokes equations with 4-cyclic symmetry'. Together they form a unique fingerprint.

Cite this